# SDR SWAA2021092713982

- Difficulty date: September 1, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 194BL FWD LOWER FASTENER HOLE IS PULLED THROUGH AND CRACKED ; / [01] IDENTIFIED PANEL 194BL IAW SRM 53-60-70-0I-1 TABLE 2 FIGURE 2 ITEM 10. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-70-1A-1 PARAGRAPH 4.C(3). DAMAGE IS REPAIRABLE IAW SRM 51-70-05-2R-10 AS DIRECTED BY SRM 53-60-70-2R-1.; [02] REMOVED DAMAGED PLIES AND TAPER SANDED BOTH TOOL AND BAG OF DISCREPANT AREA. NO CONTAMINATION NOTED IAW SRM 51-70-05-2R-10 PARAGRAPH 4.A-C.; [03] VALIDATED REPAIR PER SRM 51-70-05-2R-10; [04] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VALIDATED REPAIR PER SRM 51-70-05-2R-10; [05] FABRICATED REPAIR PLIES WITH BMS 8-79 CL3 STYLE 1581 LOT#1458373-1; BMS 8-79 CL3 STYLE 120 LOT#1464915-1; AND ONE ADHESIVE PLY WITH BMS 5-129 TYPE 2 GR.05; LOT#1464324-2; INSTALLED; LEAK CHECKED GOOD; AND SET TO CURE PER SRM 51-70-05-2R-10 PAR.4 STEPS D-F.; [06] VERIFIED CORRECTIVE ACTION 5; [11] REFINISHED REPAIR AREA IAW SRM 51-70-05-2R-10 PARA 4.H.; [12] VERIFIED CORRECTIVE ACTION ITEM 11. REPAIR COMPLETE.
